Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Reddish patch on the skin after wearing silver anklets. Severe itching. Medication?

. a working women. i usually wear silver anklets on my feet. recently i felt there is a small red patch due to peeled out skin where the anklet touches it. and my another problem is suddenly i feeling something pricked me be it on my hands, arms legs etc it starts itiching and i am unable to make out wat is happening to me. and sometimes i feel very itchy feet especially the fingers portion
pls suggest me somethng about this.
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Dermatologist 's  Response
Hi thanks for writing here.It seems you have developed allergic reaction to silver anklets ,sometimes this allegy can disseminate and there can be itching in other part of body.Remove your anklets also do not wear any ornament,apply a steroid antibiotic combination like flutibact over ankle and take anti allergy tablets like tab.allegra 180mg for 7 days,do not apply soap or dettol on affected area.Avoid ornaments for 3 months and then you can try it after doing patch test.If still problem persists then you can consult a dermatologist.
Answered: Fri, 19 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor